# SDR 2006UALA00575

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE FWD RADIUS OF THE SHEAR TIE TO INTERCOSTAL STR 11L AT BS 294.5.  REMOVED & REPLACED CRACKED SHEAR TIE - REF UAL EVA UA-EVA-60168.
